Positive Solutions of Singular Elliptic Equations Outside the Unit Disk
MetadataShow full metadata
We study the existence and the asymptotic behaviour of positive solutions for the nonlinear singular elliptical equation Δu + ϕ (.,u) = 0 in the outside of the unit disk in ℝ2, with homogeneous Dirichlet boundary condition. The aim is to prove some existence results for the above equation in a general setting by using a potential theory approach.
CitationZeddini, N. (2001). Positive solutions of singular elliptic equations outside the unit disk. Electronic Journal of Differential Equations, 2001(53), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.